Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
185 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes white vaginal discharge while using Replens?

I have been using replens for vaginal dryness. I am noticing a discharge that looks like wet white tissue in the opening of my vagina a day or so after using the replens. The product says that the dry skin will be eliminated. Is this the dry skin that I am seeing. This doesn t quite look like the cottage cheese discharge you associate with yeast infection. This tissue is more coarse like wet paper.
Mon, 17 Jul 2017
Report Abuse
Ayurveda Specialist 's  Response
I would suggest that you stop using Replens as it contains Benzene which is a toxic chemical.

If you are using Replens for vaginal dryness then you can try other herbal options instead.

The approach of treatment should be returning to the original condition. A normal vagina is not dry. It is well lubricated. Vaginal dryness is a symptom of internal imbalance. Treating the symptom will not cure the disease.

Help your body lubricate the vagina instead of doing it yourself.

Preventive Lifestyle

Drink more water. 5 LTR of water is ideal for daily consumption.

Avoid water just before a meal. It dilutes the digestive juices and retards digestion.

Try yoga for female reproductive system

Vaginal dryness can be caused by stress. Meditation is an ideal treatment for it.

Medicine

2 tabs Chandraprabha vati with Dashmooladi Kwath early morning empty stomach 1/2 hour before breakfast.

Ashokarishta 10 ml before meals.

Liv52 2 tabs morning and evening

Triphala powder 1tsp before bed.

This might solve your problem permanently. However for Prakrati based treatment consult an Ayurvedic physician personally.

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I recently thought I had a yeast infection so I bought a kit. A completely different one then I m used to as well. (While taking it I experienced a...